MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH
Catalog Number 0116311
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, no conclusions can be made as review of the returned sample is currently ongoing.When the sample evaluation is completed, a supplemental mdr will be submitted.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 466 units released for distribution in february 2022.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a robotic inguinal hernia repair, it was found that the 3dmax mid mesh was not woven properly in a certain spot causing a knot.As reported, the procedure was completed by using another 3dmax mid mesh.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
At this time, no conclusions can be made as review of the returned sample is currently ongoing.When the sample evaluation is completed, a supplemental mdr will be submitted.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) released for distribution in february 2022.Addendum: this is an addendum to the initial mdr submitted, to document the sample evaluation results.Sample evaluation finds no visible contamination on the mesh.There are tears/frays noted in the edge seal of the mesh and the area in question of the reported "knot" is an area where the mesh weave has been stretched/pulled with no separation of the material.It was determined that, condition may have originated during knitting manufacturing process.Based on the sample evaluation and investigation performed, the root cause is determined to be a manufacturing generated condition.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX MID
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key16876885
Report Number1213643-2023-00180
Device Sequence Number5822492
Product Code FTL
UDI-Device Identifier00801741200755
UDI-Public(01)00801741200755
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K200818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0116311
Device Lot NumberHUFZAB13
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer05/08/2023
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown